# SDR AALA2020050549003

- Difficulty date: May 1, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 20,001 hours, 5,626 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: R4 DOOR ASSIST BOTTLE PRESSURE IS LOW. SERVICED DOOR ASSIST BOTTLE PER MM 52-22-20.
